# SDR FDEA201708062130

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 32,027 hours, 17,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TO WITH LG POSITION DET IN SYS 2. GEAR HANDLE WOULD NOT RETRACT SO SWITCHED TO SYS 1 BROUGHT THE GEAR HANDLE UP THEN LOST THE PITCH TRIM, THE F/O TAT HEAT FAULT AND THE CAB/PRESS REG 2 FAULTED.  REF TSM 32-61-00, CHECK PROX BOX FOR FAULTS.  PROX BOX DID NOT HAVE ANY FAULTS.  R&R SYSTEM 2 PROX SENSORS 62GB, 63GB REF AMM 32-00-00-04.  PERFORMED A GEAR RETRACTION TEST IN BOTH SYSTEM 1 AND 2 REF AMM 32-31-00-05, ALL INDICATION NORMAL.  CHECKED PROX BOX PROX SENSOR READOUT WHILE ON GROUND, IN AIR MODE AND AIR MODE WITH GEAR RETRACTED.  PROX BOX SENSOR READOUT FOR ALL PROX SENSORS WHERE CORRECT.  LUBED LT AND RT MLG BOGGIE BEAM PIVOT PINS REF AMM 12-22-32-00. A/C OK FOR SERVICE.
